Couldn't find what you looking for?

TRY OUR SEARCH!

I was prescribed clonazepam for insomnia and stress due to a death in family. I have taken about 2mg a day for 10 days. I am feeling much better now. Should I just stop taking it or wean off. The Dr. said I shouldn't feel any withdrawals except for possibly some mild anxiety for a day or two. Any comments would be appreciated.

Loading...

Supposedly if you only take Clonazepam short term you can avoid withdrawls, at least anything major. However that drug is extremely addictive and unless you wand a relapse i would suggest weaning yourself off for a couple weeks and keep a log of your feelings day to day and be honest with yourself good or bad. May love be with you!
Reply

Loading...

i have been taking clonazapam for insomnia after getting insomnia from mercury poisoning through lots of unprotected drilling on my amalgams and adding new ones, not to mention all the tuna sushi I was eating, but now I am amalgam free, but lots of my symptoms remained, esp. insomnia. Nothing else seemed to work. I have been detoxing with natural supplements, but still need clonazapan to get a good night of sleep. I take 2 mg before bed. I am now in pretty good health and many of my symptoms have improved, except neurological, still have tremors and tingling and of course the insomnia, but thirst and appetite and bowel movements have normalized. However, I want to wean off b/c I would like to relactate. I had to wean my daughter from breastfeeding and although it was for the best at that time, I think now I am a better and would like to have that bond back. I didn't realize how hard to would hit me emotionally when I weaned her. I cried for days. I have been on clonazapam for 6 months now, on and off, taking it sometimes less and sometimes more. If I take 1 mg, in the morning when I wake, I have a good chance of getting a nap in, a rarity since all this began.
Reply

Loading...